# SDR USAABB01016

- Difficulty date: March 23, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 60B1002624
- Condition: Broken
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - WHILE OPENING THE L4 DOOR FROM OUTSIDE THE AIRCRAFT, THE SLIDE DEPLOYMENT SEQUENCE BEGAN (THE DOOR ASSIST BOTTLE ACTIVATED).  MAINTENANCE FOUND THE DOOR DISARM CABLE BROKEN AND REPLACED IT.  (M)
